# SDR FDEA201104271650

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- Aircraft time: 52,481 hours, 32,345 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7909601
- Part serial: GJ4061
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT MAINTAIN PRESSURIZATION IN STANDBY OR  MANUAL MODE S AFTER TAKE OFF.  UPON ARRIVAL CREW REPORTED PRESSURE COULD NOT BE  CONTROLLED IN ANY MODE.  THE OUTFLOW VALVE INDICATION WAS VERY ERRATIC.  PERFORMED TEST ON PRESSURE CONTROLLER AND TEST FAILED SEVERAL STEPS IAW JRH.  REMOVED AND REPLACED CONTROLLER IAW 21-31-010-4.  ALL ADJUSTMENT TEST STEPS WERE NORMAL.  BUT OUTFLOW VALVE  STILL INDICATES CLOSED IN AUTO, STNBY AND MANUAL MODES, VALVE INDICATES NORMAL.  OUTFLOW VALVE SEEMS TO  BE OPERATING NORMAL. INSPECTED LANDING GEAR SWITCHES AND EVEN NASI DOOR SWITCHES.   R AND R CABIN PRESSURE CONTROLLER REF MM 21-31-010-4.  PERFORMED ADJUSTMENT TEST IAW MM 21-31-000-5 STEPS 1A THRU E.  ALL TEST UP TO 1E SATISFACTORY.
